smallwonders8 (smallwonders8) wrote in vaginapagina,
smallwonders8
smallwonders8
vaginapagina

Pill and feeling anxious/jealous/irritated

Hi all,

I'm not sure how relevant this is, so feel free to delete. I've been taking the pill(Lutera) for about 9 months now and haven't had any significant problems. Recently, however, I've noticed I'm feeling much more agitated. I get frustrated easily and have this weird streak of unwarranted jealousy. Now, I'm sure this could be circumstantial (a lot is going on right now, much of which is frustrating) but it just dawned on me that it could be the hormones. I also noticed that during the placebo week I feel noticeably more calm (though this could obviously also be circumstantial). Anyway, I was wondering if any of you have had similar side effects to the pill-- those which are not very noticeable or disastrous, just feeling a little bit...off (for lack of better explanation). And if so, would something like this be worth changing pills when it, otherwise, seems to be fine? Or would a different pill even necessarily change this slight off-balance?

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments